# SDR 06FDEA2516

- Difficulty date: July 11, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75092
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT WING TANK AT STR-9 , XORS 819, APPROX 7" LONG DURING HFEC   INSPECTION.
